| Catalog Number |
802514 |
| Medical Device Problem Codes |
Device Contamination with Chemical or Other Material (2944); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient said that they had 19 intermittent catheters had black specks on them.They did not feel comfortable using.They recently found out that they would be had surgery soon and did not want them replaced.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.The dhr review could not be completed because the provided lot number was invalid.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description